Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 08:48:29 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632626
  • Total Topics: 47920
  • Online Today: 263
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New on Atripla but SAD  (Read 1204 times)

0 Members and 1 Guest are viewing this topic.

Offline sololo

  • Member
  • Posts: 3
New on Atripla but SAD
« on: March 03, 2012, 08:41:53 AM »
Hello Guys,
I'm 26 yrs Male, base in Nairobi, Kenya

I tested pos Feb 2012....

Started Atripla Yesterday 03-March 2012

Had sleepless night and woke up very tired.

What should i eat in the morning? Can i drink water when i feel tasty at night after taking my meds?

What time should i should stop eating? I took my first dose 12:10am yesterday.

I feel so moody today. Is it part of the effect?


Offline mecch

  • Member
  • Posts: 11,256
  • red pill? or blue pill?
Re: New on Atripla but SAD
« Reply #1 on: March 03, 2012, 09:10:00 AM »
Hello welcome to the forum!

Everyone reacts differently to starting HAART.  Its pretty common to feel off-kilter the first week or even for a few.  Other people feel no effects.

I'm sorry you couldn't sleep. Try not to worry about everything.  And try not to anticipate what effects you might have in the future, from HAART, because it may all chill out soon enough.

You can drink, of course!

What do you normally eat in the morning?  I suppose if you were not used to going to bed on an empty stomach, you may be hungrier than usual in the mornings.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline mikeyb39

  • Member
  • Posts: 922
Re: New on Atripla but SAD
« Reply #2 on: March 03, 2012, 09:16:41 AM »
Hi Solo,
I had the same issue when i started Atripla, i've changed meds since, but can give you some information.

Instead of taking it before you go to sleep, my doctor advised me to take it a couple hours before i got to bed.  For example.  i used to take mine at 11 or 1130 then went to bed, i had to get up early for work, so it didn't have enough time to get settle down.  My doctor had me take it two hours before i went to bed, so I took it at 830pm and went to bed around 11 and felt much better the next day. 

Always eat at least two hours prior to taking the pill in the beginning and always drink plenty of water.   Drinking lots of water helped the side effects quite a bit as far as the 'high' feeling etc.   

hope this helps

mike
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline sololo

  • Member
  • Posts: 3
Re: New on Atripla but SAD
« Reply #3 on: March 03, 2012, 09:21:38 AM »
Thanks Mike and Mecch. I appreciate your replies. xxx

Offline alonedee

  • Member
  • Posts: 24
Re: New on Atripla but SAD
« Reply #4 on: March 06, 2012, 01:40:52 PM »
Hi  m based in botswana and wen i first  started on atripla i also had trouble sleeping i signed on to ths forum and so much help i got from it, make sure u take atripla atlist 2hrs or more afta ur last meal of the day, almost on an empty stomach and 2 take atripla wen u go to sleep, that is wen u get to bed so that by the time the dizziness occurs ul be fast asleep, it worked for me, m no longa tired in the mornings and sleep well, strange dreams may occur bt apparently they are some of the side effects and tend to go away after some weeks, im on the 4th week

Regards

Offline sololo

  • Member
  • Posts: 3
Re: New on Atripla but SAD
« Reply #5 on: March 13, 2012, 03:31:15 PM »
Hello Alonedee,

Many thanks for the note. How are you? can we have a chat? wanna ask you a few questions. thanks

cheers

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.